MathSciNet Relay Station
MathSciNet bibliographic data
MR1212285 (95c:53011) 53A15 (53C05 53C40)
Lee, Isaac Chaujun Projectively flat affine surfaces that are not locally symmetric. Proc. Amer. Math. Soc. 123 (1995), no. 1, 237–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement